Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year


IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 68, Issue 2

Issues

Suzuki-type of common fixed point theorems in fuzzy metric spaces

Shaban Sedghi / Nabi Shobkolaei / Tatjana Došenović / Stojan Radenović
  • Corresponding author
  • Nonlinear Analysis Research Group Ton Duc Thang University, Ho Chi Minh City, Vietnam
  • Department of Mathematics and Statistics, Ton Duc Thang University, Ho Chi Minh City, Vietnam
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-03-31 | DOI: https://doi.org/10.1515/ms-2017-0115

Abstract

In this paper by using of Suzuki-type approach we introduce the new contractive condition in the framework of non-Archimedean fuzzy metric spaces. We prove also the corresponding coincidence fixed point theorem for two mappings in this framework. Finally, two examples are presented to verify the effectiveness and applicability of our main results.

MSC 2010: Primary 54H25; Secondary 47H10

Keywords: fixed point; fuzzy metric space; t-norm; Suzuki-type fixed point

The third author is supported by MNTRRS-174009.

References

  • [1]

    Banach, S.: Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math. 3 (1922), 133–181.CrossrefGoogle Scholar

  • [2]

    Edelstein, M.: On fixed and periodic point under contractive mappings, J. Lond. Math. Soc. 37 (1962), 74–79.Google Scholar

  • [3]

    Djorić D.—Kadelburg, Z.—Radenović S.: Edelstein-Suzuki-type fixed point results in metric and abstract metric spaces, Nonlinear Anal. 75 (2012), 1927–1932.CrossrefGoogle Scholar

  • [4]

    George, A.—Veeramani, P.: On some result in fuzzy metric space, Fuzzy Sets and Systems 64 (1994), 395–399.CrossrefGoogle Scholar

  • [5]

    Gregori, V.—Sapena, A.: On fixed-point theorem in fuzzy metric spaces, Fuzzy Sets and Systems 125 (2002), 245–252.CrossrefGoogle Scholar

  • [6]

    Hadžić O. Common fixed point theorems for families of mapping in complete metric space, Math. Japon. 29 (1984), 127–134.Google Scholar

  • [7]

    Hadžić O.—Pap, E.: Fixed Point Theory in Probabilistic Metric Spaces, Kluwer Academic Publishers, Dordrecht, 2001.Google Scholar

  • [8]

    Hussain, N.— Djorić D., Kadelburg, Z., Radenović S.: Suzuki-type fixed point results in metric type spaces, Fixed Point Theory Appl. 2012:126 (2012).Google Scholar

  • [9]

    Jungck, G.: Commuting mappings and fixed points, Amer Math. Monthly 83 (1976), 261–263.CrossrefGoogle Scholar

  • [10]

    Jungck, G.: Compatible mappings and common fixed points, Int. J. Math. Math. Sci. 9 (1986), 771–779.CrossrefGoogle Scholar

  • [11]

    Kang, S. M.—Cho, Y. J.—Jungck, G.: Common fixed point of compatible mappings, Int. J. Math. Math. Sci. 13 (1990), 61–66.CrossrefGoogle Scholar

  • [12]

    Kramosil, I.—Michalek, J.: Fuzzy metric and statistical metric spaces, Kybernetica 11 (1975), 326–344.Google Scholar

  • [13]

    Kikkawa, M.—Suzuki, T.: Some similarity between contractions and Kannan mappings, Fixed Point Theory Appl. 2008 (2008), Article ID 649749, 8 pp.Google Scholar

  • [14]

    Kikkawa, M.—Suzuki, T.: Some notes on Fixed point theorems with constants, Bull. Kyushu Inst. Technol. Pure Appl. Math. 56 (2009), 11–18.Google Scholar

  • [15]

    Kikkawa, M.—Suzuki, T.: Three Fixed point theorems for generalized contractions with constants in complete metric spaces, Nonlinear Anal. 69 (2008), 2942–2949.CrossrefGoogle Scholar

  • [16]

    Mishra, S. N.: Common fixed points of compatible mappings in PM-spaces, Math. Japonica 36 (1991), 283–289.Google Scholar

  • [17]

    Miheţ D.: A Banach contraction theorem in fuzzy metric spaces, Fuzzy Sets and Systems 144 (2004), 431–439.CrossrefGoogle Scholar

  • [18]

    Miheţ D.: Fuzzy ψ-contractive mappimgs in non-Archimedean fuzzy metric spaces, Fuzzy Sets and Systems 159 (2008), 739–744.CrossrefGoogle Scholar

  • [19]

    Nemytzki, V. V.: The fixed point method in analysis (Russian), Usp. Mat. Nauk, 1 (1936), 141–174.Google Scholar

  • [20]

    Popescu, O.: Two Fixed point theorems for generalized contractions with constants in complete metric space, Cent. Eur. J. Math. 7:3 (2009), 529–538.CrossrefGoogle Scholar

  • [21]

    Popescu, O.: Fixed point theorem in metric spaces, Bull. Transilv. Univ. Braşov 150 (2008), 479–482.Google Scholar

  • [22]

    Rhoades, B. E.: Common fixed point theorems for nonself Quasi-Contraction Mappings, Varohmihir Journal of Mathematical Sciences 2: I (2002), 11–14.Google Scholar

  • [23]

    Rodrígez López, J.—Romaguera, S.: The Hausdorff fuzzy metric on compact sets, Fuzzy Sets and Systems 147 (2004), 273–283.CrossrefGoogle Scholar

  • [24]

    Sedghi, S.—Choudhury, B. S.—Shobe, N.: Unique common fixed point theorem for four weakly compatible mappings in complete fuzzy metric spaces, J. Fuzzy Math. 18 (2010), 161–170.Google Scholar

  • [25]

    Shobkolaei, N.—Sedghi, S.: Suzuki-type fixed point results for E-contractive maps in uniform spaces, Thai J. Math. 14(3) (2016), 575–583.Google Scholar

  • [26]

    Suzuki, T.: A generalized Banach contraction principle that characterizes metric completeness, Proc. Amer. Math. Soc. 136 (2008), 1861–1869.Google Scholar

  • [27]

    Suzuki, T.: A new type of fixed point theorem in metric spaces, Nonlinear Anal. 71 (2009), 5313–5317.CrossrefGoogle Scholar

  • [28]

    Vasuki, R.: Common fixed points for R-weakly commuting maps in fuzzy metric spaces, Indian J. Pure Appl. Math. 30 (1999), 419–423.Google Scholar

  • [29]

    Vasuki, R.—Veeramani, P.: Fixed point theorems and Cauchy sequences in fuzzy metric spaces, Fuzzy Sets and Systems 135 (2003), 409–413.CrossrefGoogle Scholar

  • [30]

    Xieping, D.: Common fixed point theorem of commuting mappings in PM-spaces, Kexue Tongbao 29 (1984), 147–150.Google Scholar

About the article

Received: 2016-06-20

Accepted: 2016-10-19

Published Online: 2018-03-31

Published in Print: 2018-04-25


Citation Information: Mathematica Slovaca, Volume 68, Issue 2, Pages 451–462, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0115.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in